`a`
Related Articles
1

Boundedness in logistic Keller--Segel models with nonlinear diffusion and sensitivity functions

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 5021 - 5036, 2017

Qi Wang - (email), Jingyue Yang - (email), Feng Yu - (email)

 Abstract       References       Full Text      Related Articles

2

Onofri inequalities and rigidity results

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3059 - 3078, 2017

Jean Dolbeault - (email), Maria J. Esteban - (email), Gaspard Jankowiak - (email)

 Abstract       References       Full Text      Related Articles

3

Global boundedness and decay for a multi-dimensional chemotaxis-haptotaxis system with nonlinear diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 2039 - 2056, 2016

Pan Zheng - (email)

 Abstract       References       Full Text      Related Articles

4

Mathematical analysis of an in-host model of viral dynamics with spatial heterogeneity

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 4, Pages : 1237 - 1257, 2016

Stephen Pankavich - (email), Christian Parkinson - (email)

 Abstract       References       Full Text      Related Articles

5

On the boundedness and decay of solutions for a chemotaxis-haptotaxis system with nonlinear diffusion

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1737 - 1757, 2015

Pan Zheng - (email), Chunlai Mu - (email), Xiaojun Song - (email)

 Abstract       References       Full Text      Related Articles

6

Statistical exponential formulas for homogeneous diffusion

Communications on Pure and Applied Analysis  Volume 14, Issue 1, Pages : 269 - 284, 2014

Matthew B. Rudd - (email)

 Abstract       References       Full Text      Related Articles

7

Thermal runaway for a nonlinear diffusion model in thermal electricity

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2349 - 2368, 2012

Lili Du - (email), Mingshu Fan - (email)

 Abstract       References       Full Text      Related Articles

8

On a phase field model for solid-liquid phase transitions

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 1997 - 2025, 2012

Sylvie Benzoni-Gavage - (email), Laurent Chupin - (email), Didier Jamet - (email), Julien Vovelle - (email)

 Abstract       References       Full Text      Related Articles

9

Chemotaxis-fluid coupled model for swimming bacteria with nonlinear diffusion: Global existence and asymptotic behavior

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1437 - 1453, 2010

Marco Di Francesco - (email), Alexander Lorz - (email), Peter A. Markowich - (email)

 Abstract       Full Text      Related Articles

10

On a nonlocal aggregation model with nonlinear diffusion

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 301 - 323, 2010

Dong Li - (email), Xiaoyi Zhang - (email)

 Abstract       Full Text      Related Articles

11

Singular convergence of nonlinear hyperbolic chemotaxis systems to Keller-Segel type models

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 79 - 100, 2009

Marco Di Francesco - (email), Donatella Donatelli - (email)

 Abstract       Full Text      Related Articles

12

Looking for critical nonlinearity in the one-dimensional quasilinear Smoluchowski-Poisson system

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 417 - 430, 2009

Tomasz Cieślak - (email), Philippe Laurençot - (email)

 Abstract       Full Text      Related Articles

13

A degenerate diffusion-reaction model of an amensalistic biofilm control system: Existence and simulation of solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 371 - 388, 2009

Hassan Khassehkhan - (email), Messoud A. Efendiev - (email), Hermann J. Eberl - (email)

 Abstract       Full Text      Related Articles

14

Existence and longtime behavior of a biofilm model

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 509 - 531, 2008

Messoud A. Efendiev - (email), Sergey Zelik - (email), Hermann J. Eberl - (email)

 Abstract       Full Text      Related Articles

15

Large time behavior of nonlocal aggregation models with nonlinear diffusion

Networks and Heterogeneous Media  Volume 3, Issue 4, Pages : 749 - 785, 2008

Martin Burger - (email), Marco Di Francesco - (email)

 Abstract       Full Text      Related Articles

16

Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 523 - 536, 2005

C. Brändle - (email), F. Quirós - (email), Julio D. Rossi - (email)

 Abstract       Full Text      Related Articles

17

A difference-differential analogue of the Burgers equations and some models of economic development

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 697 - 728, 1999

Gennadi M. Henkin - (email), Victor M. Polterovich - (email)

 Abstract       Full Text      Related Articles